Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 630280, 15 pages
http://dx.doi.org/10.1155/2014/630280
Research Article

Discrete Bat Algorithm for Optimal Problem of Permutation Flow Shop Scheduling

College of Information Science and Engineering, Guangxi University for Nationalities, Nanning, Guangxi 530006, China

Received 22 June 2014; Accepted 30 July 2014; Published 27 August 2014

Academic Editor: Shifei Ding

Copyright © 2014 Qifang Luo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qifang Luo, Yongquan Zhou, Jian Xie, Mingzhi Ma, and Liangliang Li, “Discrete Bat Algorithm for Optimal Problem of Permutation Flow Shop Scheduling,” The Scientific World Journal, vol. 2014, Article ID 630280, 15 pages, 2014. https://doi.org/10.1155/2014/630280.